# SDR IPXA12176113

- Difficulty date: October 4, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 11,109 hours, 7,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR,  FUSELAGE SKIN HAS A LIGHTNING STRIKE AT FR54.2 BETWEEN STRG 2L AND 3L.  ACCOMPLISHED REPAIR ON FUSELAGE SKIN IAW SRM 53-10-12, FIG 208.
